# SDR CALA9700151

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33805
- Make and model: Doug DC-9-82
- Aircraft serial: 49249
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Pan
- Condition: Cracked
- Location: Main Cabin Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.25 INCH CRACK AT LOWER HINGE CUTOUT OF MAIN CABIN DOOR PAN.  THE PAN WAS REPLACED IAW SRM 52-11-0.
